# SDR MASA200700618

- Difficulty date: September 22, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 6,864 hours, 5,281 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300
- Part serial: AUG073490
- Condition: Malfunctioned
- Location: Brake Overheat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2667 SYR-CLT - BRAKE OVERHEAT WARNING NR 4 BTMS.  MX CHANGED BTMS SENSOR.
